# SDR PLGA69951

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360BE
- Make and model: Saab 340B
- Aircraft serial: 340B287
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Component: Ge
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT  NR 4410 - BOS-BGR - EXPERIENCED FAILURE OF THE LEFT ENGINE.  THE AIRCRAFT DIVERTED TO PSM, LANDING WITHOUT INCIDENT.  PSM MAINTENANCE REMOVED AND REPLACED THE ENGINE AND RETURNED THE AIRCRAFT TO SERVICE.  PRELIMINARY INSPECTION APPEARS TO FOD.
